Alert archive / Massachusetts / Flash Flood Watches in 2018
Flash Flood Watch 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Nov 3, 2018, 2:46 AM EDT for 6 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2018, 2:46 AM EDT (06:46 UTC)
- Expired
- Nov 3, 2018, 10:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 85 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
175 WGUS61 KBOX 030646 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Boston/Norton MA 246 AM EDT Sat Nov 3 2018 MAZ004>006-012-026-031400- /O.NEW.KBOX.FF.A.0012.181103T0646Z-181103T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Worcester MA-Central Middlesex MA-Western Essex MA- Southern Worcester MA-Northern Middlesex MA- Including the cities of Barre, Fitchburg, Framingham, Lowell, Lawrence, Milford, Worcester, and Ayer 246 AM EDT Sat Nov 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING... The National Weather Service in Boston/Norton has issued a * Flash Flood Watch for portions of central Massachusetts, eastern Massachusetts, and northeastern Massachusetts, including the following areas, in central Massachusetts, Worcester. In eastern Massachusetts, Northern and Central Middlesex. In northeastern Massachusetts, Western Essex. This also includes the cities and towns of Barre, Fitchburg, Framingham, Lowell, Lawrence, Milford, Worcester, and Ayer. * Until 10 AM EDT this morning * Rain heavy at times through mid morning will yield 1 to 3 inches of rainfall with a low risk of isolated amounts up to 4 inches. Rainfall of this magnitude over a short period of time may result in localized flash flooding in the watch area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Nocera
2 follow-up statements
437 WGUS61 KBOX 030753 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Boston/Norton MA 353 AM EDT Sat Nov 3 2018 CTZ002>004-MAZ002-003-008>011-031400- /O.EXA.KBOX.FF.A.0012.000000T0000Z-181103T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Chesterfield, Blandford, Amherst, Northampton, and Springfield 353 AM EDT Sat Nov 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING... The National Weather Service in Boston/Norton has expanded the * Flash Flood Watch to include portions of northern Connecticut and western Massachusetts, including the following areas, in northern Connecticut, Hartford, Tolland, and Windham. In western Massachusetts, Franklin, Hampden, and Hampshire. * Until 10 AM EDT this morning * Rain heavy at times through mid morning will yield 1 to 3 inches of rainfall with a low risk of isolated amounts up to 4 inches. Rainfall of this magnitude over a short period of time may result in localized flash flooding in the watch area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MAZ004>006-012-026-031400- /O.CON.KBOX.FF.A.0012.000000T0000Z-181103T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Worcester MA-Central Middlesex MA-Western Essex MA- Southern Worcester MA-Northern Middlesex MA- Including the cities of Barre, Fitchburg, Framingham, Lowell, Lawrence, Milford, Worcester, and Ayer 353 AM EDT Sat Nov 3 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... The Flash Flood Watch continues for * Including the cities and towns of Barre, Fitchburg, Framingham, Lowell, Lawrence, Milford, Worcester and Ayer. * Until 10 AM EDT this morning * Rain heavy at times through mid morning will yield 1 to 3 inches of rainfall with a low risk of isolated amounts up to 4 inches. Rainfall of this magnitude over a short period of time may result in localized flash flooding in the watch area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Nocera
486 WGUS61 KBOX 031404 FFABOX Flood Watch National Weather Service Boston/Norton MA 1004 AM EDT Sat Nov 3 2018 CTZ002>004-MAZ002>006-008>012-026-031515- /O.EXP.KBOX.FF.A.0012.000000T0000Z-181103T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Northern Middlesex MA- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, and Ayer 1004 AM EDT Sat Nov 3 2018 ...FLASH FLOOD WATCH HAS EXPIRED... The Flash Flood Watch for portions of northern Connecticut and Massachusetts has expired. With rainfall ending, the risk of urban flooding has diminished. Area rivers and streams still in or threatening to flood are covered by warnings, with the remainder having already crested. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Nov 3, 2:32 AM EDT, 14 minutes earlier.
Area forecast discussion, Nov 3, 2:32 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
232 AM EDT Sat Nov 3 2018
.SYNOPSIS...
A strong low pressure system will bring heavy rain and isolated
thunderstorms later this evening into the overnight hours. The rain
ends by early Saturday afternoon, but will be followed by a period
of strong to damaging wind gusts Saturday afternoon and early
evening. Northeast sweeping lows continue through the week along
with chances of wet weather prior to a strong area of high
pressure and much cooler air building S out of Canada by the
following weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
230 AM update...
No changes to headlines at the moment but here is our latest
thinking...
Rainfall...
frontal boundary as drifted farther south than models simulated
with frontal position at 06z across central CT extending
northeast thru the Worcester Hills then into northeast MA. Right
along this boundary is where the heaviest rainfall is likely
due to enhanced low level convergence. 1-3" of rainfall is
expected along and near this boundary with a very low
probability of up to 4". We may need a flood watch in this area
but will wait and see how radar and satellite trend over the
next hour or two.
Severe Weather Threat...
Very low risk as low level instability in the warm sector
specifically in the 0-3 km layer, Cape values have diminished.
Will have to watch if stronger convection develops near stalled
frontal boundary where low level helocity is greatest. The
window for this to occur would be 09z-13z as mid level trough
takes on a negative tilt and RRQ of 170 kt jet moves over the
region enhancing forcing for ascent.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
*/ Highlights...
- Strong to damaging wind gusts Saturday afternoon / early
evening
*/ Details...
Saturday...
The heavy rain/isolated thunderstorms will exit the far southeast
New England coast by mid Saturday morning. However...we probably
will see another round of showers develop by mid-late Sat am into
the early afternoon. The focus for this will be across the interior
and northern MA in association with the cold pool aloft.
Main concern though will be strong to damaging wind gusts Saturday
afternoon into the early evening. Morning temperatures in the upper
50s to the lower 60s will fall into the 40s by late afternoon behind
the cold front. This coupled with very strong pressure rises will
result in a couple hour of strong to damaging wind gusts. Based on
the latest data and office collaboration...opted to go with Wind
Advisories for western MA and southeast MA, northern CT, as well
as RI. We upgraded to high wind warnings across central/northeast
MA as well as the Cape/Islands...where the greatest pressure rises
are depicted along with the strongest winds aloft.
The main idea is that westerly wind gusts 45 to 60 mph are anticipated
across southern New England. While areas that are under the high
wind warnings are more prone to see the higher wind gusts...downed
trees and scattered power outages are expected in the wind advisory
too given lots of foliage still on the trees.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
*/ Highlights...
- Diminishing winds Saturday night into Sunday
- Widespread rain, embedded heavier showers for Monday
- Dreary, cool, drizzly conditions Tuesday
- Sharp sweeping cold front Wednesday with rain, heavy showers
- Cooler, drier pattern shaping up late week into weekend
*/ Overview...
Northeast sweeping lows. Pacific punch into the W CONUS as preferred
NW Pacific H5 troughing maintains, broader CONUS troughing prevails
through which Pacific-origin impulses obtain cyclogenesis to the lee
of the Rockies, cyclonically lifting NE up against a NW Atlantic H5
ridge. With greater pattern amplitude, opportunities emerge where
polar energy shears S rearward of broader cyclonic CONUS flow. A
series of NE sweeping lows in vicinity of New England, attendant
frontal boundaries, exchanging airmasses, chances of wet weather.
Seemingly typical Autumn weather through the early-half of November
with near-neutral teleconnections, relatively progressive mid-level
pattern, cold air mostly locked up N with subtle dips S at times.
*/ Discussion...
Saturday night ... Winds diminishing. Surface pressure couplet lifts
NE. Heights rise. Pressure gradient relaxes as ridge quickly builds
W. Mostly clear, light winds by morning, perhaps radiational cooling
prior to sunrise especially W-interior. Yet stout warm-dry inversion
aloft, hesitant to lean with coldest guidance. Lows in the 30s, the
N/W high terrain can't rule out upper 20s.
Sunday ... High pressure, light winds, mostly clear. The warm-dry
inversion aloft limiting mixing up to H9, prefer to lean warmest
guidance given abundant sunshine and calm conditions. A nice Autumn
day, pick of the weekend.
Monday ... Incipient low along the stalled frontal boundary draped
over the SE CONUS lifts N. Increasing isentropic lift beneath ascent
ahead of parent weak mid-level vortmax energy and H3 RRQ jet streak.
Decent precipitable waters, a bit of elevated instability, thinking
widespread rain with embedded heavier showers given some convective
indices at or slightly above thresholds. This within a cooler air-
mass as E/NE flow prevails, isallobarically driven by earlier high
pressure now NE up against the low approaching from the SW.
Tuesday ... Abundance of moisture as the surface low passes S/E. A
surface boundary remains kinked round New England along which we'll
see abundant moisture. Element of lift, expect low clouds, drizzle
to linger, cooler conditions prevailing with continued E/NE onshore
flow.
Wednesday ... Stronger, inside-runner low over the Great Lakes. Will
see flow revert S right before a sweeping cold front. Forecast model
timing discrepancies however consistent signal of a sharp cold front
yielding lift beneath favorable dynamics. Looking at a line of wide-
spread rain with embedded heavier showers, maybe a rumble of thunder
if instability is able to nudge far N. Likely will contend with some
of the S flow being breezy, especially along the S-coast. Clearing
out late within the dry slow, colder air held well back N/W.
Thursday onward ... Inside runner low lifting out as an area of N
Pacific low pressure continues, will see colder, Arctic air become
sheared S along with high pressure into S/SE Canada. Some snow cover
over Canada, however likely the airmass will moderate as it sweeps
along the US / Canada border. Cold, dry conditions following a re-
inforcing cold front and maybe some showers come Saturday. Prior to,
a pretty average Autumn pattern, but may have to watch energy that
ejects along the stalled frontal boundary offshore, whether any weak
areas of low pressure can develop and be pulled back NW beneath the
continued broader H5 troughing aloft.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday/...Moderate to high confidence.
06z update...
Thru 15z...
MVFR/IFR in rain...heavy at times along with patchy fog. Stalled
frontal boundary yielding north winds across CT river valley
into central MA with gusty SSW winds up to 40 kt over RI and
eastern MA. Despite gusty winds here strong low level jet still
sufficient for LLWS over RI and eastern MA. Any embedded thunder
will be very isolated.
After 15z...
Sharp wind shift to the SW then west after 18z with gusts 40 to
50 kt and up to 60 kt possible Cape Cod, islands and northern MA
including KBOS. This wind shift will improve cigs/vsbys from
IFR/MVFR to VFR and any morning showers giving way to dry
weather.
Tonight...
VFR and dry weather with diminishing winds.
Sunday...
VFR, dry and light winds.
KBOS Terminal...
IFR/MVFR in rain heavy at times then improvement to VFR 15z-
18z along with dry weather and a dramatic wind shift to the SW
then W by 18z. Very strong west winds this afternoon with gusts
up to 50 kt!
KBDL Terminal...
IFR/MVFR in rain heavy at times then improvement to VFR 13z-
16z along with dry weather and a dramatic wind shift to the SW
then W by 18z. Very strong west winds this afternoon with gusts
up to 45 kt!
Outlook /Sunday Night through Wednesday/...
Sunday Night: VFR. Slight chance SHRA, slight chance FZRA.
Monday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, slight chance FZRA.
Monday Night: Mainly VFR, with local IFR possible. Breezy.
Chance SHRA.
Tuesday: Mainly VFR, with areas IFR possible. Breezy. Chance
SHRA.
Tuesday Night: Mainly VFR, with local IFR possible. Windy with
local gusts to 30 kt. SHRA likely.
Wednesday: VFR. Windy with local gusts to 30 kt. Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
*** Storm Warning Saturday afternoon/early evening ***
Short Term /through Sunday/...Moderate to high confidence.
Tonight...Southwest winds will continue to gust up to 35 knots at
times with a strong low level jet. Locally higher gusts can not
be rule out especially in heavy showers or embedded thunderstorms.
Saturday...Low pressure will quickly intensify as it lifts into N
New England. The result will be strong westerly wind gusts of 45
to 50 knots developing in the afternoon into the early evening
hours. Storm Warnings are posted for all waters except a strong
small craft advisory for Boston Harbor.
Outlook /Sunday Night through Wednesday/...
Saturday Night: Low risk for gale force winds with gusts up to
45 kt. Rough seas up to 13 ft.
Sunday: Winds less than 25 kt. Local rough seas.
Sunday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Chance of rain showers.
Monday Night through Tuesday: Winds less than 25 kt. Local
rough seas. Chance of rain showers.
Tuesday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Local rough seas. Rain showers likely,
isolated thunderstorms.
Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas. Rain showers likely.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory from noon today to 7 PM EDT this evening for
CTZ002>004.
MA...High Wind Warning from noon today to 7 PM EDT this evening for
MAZ004>007-012>016-022>024-026.
Wind Advisory from noon today to 7 PM EDT this evening for
MAZ002-003-008>011-017>021.
RI...High Wind Warning from noon today to 7 PM EDT this evening for
RIZ008.
Wind Advisory from noon today to 7 PM EDT this evening for
RIZ001>007.
MARINE...Storm Warning from 1 PM this afternoon to 8 PM EDT this
evening for ANZ231>235-237-250-251-254>256.
Storm Warning from 1 PM this afternoon to 7 PM EDT this
evening for ANZ230.
Gale Warning from 11 AM this morning to 10 PM EDT this evening
for ANZ236.
&&
SYNOPSIS...Frank/Sipprell
NEAR TERM...Frank/Nocera/Sipprell
SHORT TERM...Frank
LONG TERM...Sipprell
AVIATION...Frank/Nocera/Sipprell
MARINE...Frank/SipprellHazardous weather outlook, Nov 2, 4:17 AM EDT, 22 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 417 AM EDT Fri Nov 2 2018 CTZ002>004-MAZ002>021-024-026-RIZ001>008-030830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 417 AM EDT Fri Nov 2 2018 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-234-236-251-030830- Boston Harbor-Buzzards Bay-Narragansett Bay- Massachusetts Bay and Ipswich Bay- 417 AM EDT Fri Nov 2 2018 ...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>233-235-237-250-254>256-030830- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Rhode Island Sound- Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 417 AM EDT Fri Nov 2 2018 ...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ022-023-030830- Barnstable MA-Dukes MA- 417 AM EDT Fri Nov 2 2018 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 5:49 AM EDT | Areal Flood Warning | BOX | Hampden, Hampshire | 2 hr |
| Nov 3, 5:59 AM EDT | Areal Flood Advisory | BOX | Barnstable, Bristol, Essex, Middlesex, Norfolk, Plymouth and 2 more | 3 hr |
| Nov 3, 6:33 AM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 27 min |
| Nov 3, 9:54 AM EDT | Areal Flood Warning | BOX | Middlesex | 9 hr |
| Nov 3, 10:50 AM EDT | Areal Flood Warning | BOX | Hampden | 3 hr |
| Nov 3, 2:31 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 29 min |
| Nov 3, 3:56 PM EDT | River Flood Warning | BOX | Hampden | 22 hr |
| Nov 3, 6:44 PM EDT | River Flood Warning | BOX | Middlesex | 12 hr |
| Nov 3, 7:06 PM EDT | Wind Advisory | BOX | Barnstable, Nantucket | 3 hr |
| Nov 3, 3:35 AM EDT | Areal Flood Warning | BOX | Capitol Planning Region | 3 hr |
| Nov 3, 7:45 AM EDT | Areal Flood Warning | BOX | Capitol Planning Region | 7 hr |
| Nov 3, 12:23 PM EDT | River Flood Warning | BOX | Capitol Planning Region, Lower Connecticut River Valley Planning Region | 3 days |
| Nov 3, 12:23 PM EDT | River Flood Warning | BOX | Lower Connecticut River Valley Planning Region | 4 days |
| Nov 3, 3:56 PM EDT | River Flood Warning | BOX | Capitol Planning Region | 29 hr |
Nearby
Flash Flood Watches in Massachusetts, 2018Flash Flood Watches in Connecticut, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.